# SDR 97ZZZX984

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1124F
- Make and model: Israel 1124
- Aircraft serial: 281
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 230650181
- Condition: Bearing Failed
- Location: Lt Start Gen
- Component: Lucas
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

DURING FLIGHT, A VIBRATION WAS NOTICED IN THE LEFT ENGINE.  THE ENGINE WAS SHUT DOWN AND AN UNEVENTFUL LANDING WAS MADE.  FURTHER INVESTIGATION REVEALED THAT THE LEFT GENERATOR HAD FAILED BEARINGS.  THE ENGINE WAS INSPECTED AND NO OTHER DAMAGE WAS FOUND.  INSTALLED ANOTHER GENERATOR AND OPS CHECKED OK.
